Alert archive / Colorado / Flash Flood Warnings in 2025
Flash Flood Warning 19, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 24, 2025, 4:51 PM MDT for Custer County, Pueblo County, Colorado. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2025, 4:51 PM MDT (22:51 UTC)
- Expired
- Jul 24, 2025, 6:15 PM MDT
- In force
- 84 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Custer County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 87 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
794
WGUS55 KPUB 242251
FFWPUB
COC027-101-250015-
/O.NEW.KPUB.FF.W.0019.250724T2251Z-250725T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
451 PM MDT Thu Jul 24 2025
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
East Central Custer County in southeastern Colorado...
Western Pueblo County in southeastern Colorado...This includes the
Oak Ridge Burn Scar
* Until 615 PM MDT.
* At 451 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the Oak Ridge Burn scar area. Between 0.5 and 1
inch of rain has fallen. The expected rainfall rate is 0.25 to 0.5
inches in 5 hours. Additional rainfall amounts of 0.5 to 1 inch
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
Excessive rainfall over the warning area will cause mud slides near
steep terrain. The mud slide can consist of rock, mud, vegetation
and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Oak Ridge Burn Scar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks...streams...and
ditches in the Burn Scar. Severe debris flows can also be
anticipated across roads. Roads and driveways may be washed away in
places. If you encounter flood waters...climb to safety.
&&
LAT...LON 3810 10507 3810 10502 3805 10500 3806 10508
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.25-0.5 INCHES IN 5 HOURS
$$
Hodanish1 follow-up statement
733
WGUS75 KPUB 242253
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
453 PM MDT Thu Jul 24 2025
COC027-101-250015-
/O.CON.KPUB.FF.W.0019.000000T0000Z-250725T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer CO-Pueblo CO-
453 PM MDT Thu Jul 24 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM MDT THIS
EVENING FOR EAST CENTRAL CUSTER AND WESTERN PUEBLO COUNTIES...
At 453 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 0.5 and 1 inch of rain has
fallen. The expected rainfall rate is 0.25 to 0.5 inches in 1 hour.
Additional rainfall amounts of 0.5 to 1 inch are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
Excessive rainfall over the warning area will cause mud slides near
steep terrain. The mud slide can consist of rock, mud, vegetation
and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Oak Ridge Burn Scar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks...streams...and
ditches in the Burn Scar. Severe debris flows can also be
anticipated across roads. Roads and driveways may be washed away in
places. If you encounter flood waters...climb to safety.
&&
LAT...LON 3810 10507 3810 10502 3805 10500 3806 10508
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.25-0.5 INCHES IN 1 HOUR
$$
HodanishWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 2:35 PM MDT, 2 hours 16 minutes earlier. Its key messages:
- Widespread showers and thunderstorms will continue into the evening, with the main storm risks being excessive rainfall and flash flooding. One or two strong/severe storms are possible into early evening along and east of I-25, with quarter size hail and wind gusts over 60 mph.
- Flash Flood Watch this afternoon and evening for Huerfano and Las Animas counties, along with the Sangre de Cristo Mountains. Especially watching the Sangres, where heavy rain has fallen the past few days.
- Drier and hot for the weekend into early next week, before moisture returns for mid to late next week.
Area forecast discussion, Jul 24, 2:35 PM MDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 235 PM MDT Thu Jul 24 2025 .KEY MESSAGES... - Widespread showers and thunderstorms will continue into the evening, with the main storm risks being excessive rainfall and flash flooding. One or two strong/severe storms are possible into early evening along and east of I-25, with quarter size hail and wind gusts over 60 mph. - Flash Flood Watch this afternoon and evening for Huerfano and Las Animas counties, along with the Sangre de Cristo Mountains. Especially watching the Sangres, where heavy rain has fallen the past few days. - Drier and hot for the weekend into early next week, before moisture returns for mid to late next week. && .SHORT TERM /THROUGH FRIDAY/... Issued at 210 PM MDT Thu Jul 24 2025 Widespread shower/thunderstorm activity over the mountains and valleys at mid-afternoon, with bulk of the activity west of I-25 as of 2 pm. Already seeing some pockets of heavier rainfall over mainly the higher terrain, and will continue to monitor for potential flash flooding, especially over the Sangres, where heavy rainfall/minor flooding has occurred the past few days, especially above Sand Dunes NP. CAMs suggest activity pushes east into the I-25 and onto the plains 5pm-8pm time frame, with perhaps some stronger/windier storms on the plains as larger scale outflows develop. Suppose we could get some marginally severe hail out of a storm or two, though shear (0-6km 20-25 kts) and CAPE (700-1400 J/KG) aren't particularly strong/high. Activity slowly wanes by late evening, though a few showers will linger past midnight, mainly along and east of I-25. On Friday, pocket of dry air begins to rotate into the area, which will begin to suppress convection, especially along the Continental Divide. Overall, still a chance for an afternoon storm at many mountain/valley/I-25 locations, though storm strength will be weaker and rainfall amounts lighter as moisture/instability decrease. Max temps will begin to creep upward a few degf as air mass dries out, though readings will still be at or slightly below seasonal averages. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... Issued at 322 AM MDT Thu Jul 24 2025 Overall, there is decent agreement between the operational guidance and low ensemble spreads through the extended period. Drier and hot conditions are expected over the weekend into early next week before monsoonal moisture returns to the area. Friday night through Monday...large high pressure is forecast to build across the Central Plains, and cut off the main moisture plume across Colorado. A few thunderstorms will be ongoing Friday evening, mainly across the Palmer Divide and Raton Mesa. These storms will quickly weaken as they shift eastward towards the Kansas border, with dry conditions by Saturday morning. The main moisture plume is forecast to cut off by Saturday, with broad southwesterly flow moving across the region. PWAT values are forecast to fall dramatically, with much drier air across the Intermountain West. Dewpoints are forecast to fall into the 30s and 40s from the I-25 corridor, west, while dewpoints fall into the 50s across the Plains. With drier air in place, thunderstorms potential goes down. Residual moisture over the Mountains may lead to a couple of thunderstorms Saturday afternoon, and likely dry across the region on Sunday. Humidity values will be low along the Continental Divide and San Luis Valley, and spotty near critical fire weather conditions are possible Saturday and Sunday. The limiting factor will be winds, which are forecast to remain under 25 mph. Temperatures will warm over the weekend with the Plains seeing mid 90s to lower 100s, while the San Luis Valley heats into the 80s for the weekend. By Monday, moisture begins to return to the area. PWAT values increase along with low level moisture. Energy is forecast to lift northward out of New Mexico by Monday afternoon, with an increase in showers and thunderstorms forecast across the higher terrain. Temperatures will remain hot, with the Plains approaching 100 degrees and 80s across the San Luis Valley. Tuesday through Thursday...the upper ridge continues over the Central Plains, with the monsoonal moisture tap increasing across Colorado. Multiple waves in southerly flow are forecast to lift northward out of the Desert Southwest for mid to late week. PWAT values are forecast increase in access of 1 inch, and daily rounds of showers and thunderstorms are forecast Tuesday through Friday. This will include the potential for locally heavy rainfall and possible flash flooding. Initial development is forecast over the Mountains, then spreading northeast into the Pikes Peak Region and portions of the Plains each day. Temperatures will also begin to cool, with highs in the 80s by Thursday. Mozley && .AVIATION /18Z TAFS THROUGH 18Z FRIDAY/... Issued at 1124 AM MDT Thu Jul 24 2025 VFR early this afternoon, then showers and thunderstorms develop at mid afternoon and impact the terminals 22z-03z. Reduced CIGS and VIS in heavy rain along with gusty outflow winds to near 40 kts are possible. VCSH will likely continue at KCOS and KPUB into this evening before dissipating toward 06z, then VFR overnight into Fri morning. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until 9 PM MDT this evening for COZ072>075-087-088- 094. && SHORT TERM...PETERSEN LONG TERM...MOZLEY AVIATION...PETERSEN
Hazardous weather outlook, Jul 24, 12:01 PM MDT, 4 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1201 PM MDT Thu Jul 24 2025 COZ058>089-093>099-251815- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1201 PM MDT Thu Jul 24 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Showers and thunderstorms will increase in coverage and intensity today, with the main risks being excessive rainfall and flash flooding. Quarter size hail, gusty winds over 60 mph, and frequent lightning will also be possible with the strongest thunderstorms today from the eastern mountains into the southeast plains. The highest risk for flash flooding today will be over the Sangre de Cristo Range and the southern I-25 corridor, where a Flash Flood Watch is in effect from Noon through 9 PM. Never drive through flooded roadways and seek higher ground if area creeks and streams rise out of their banks. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Showers and thunderstorms continue Friday, though we begin to see a decrease in coverage and intensity, along with lesser rainfall amounts. Showers and storms will likely remain over and more near to the mountains on Friday. The main risks with these storms will be frequent lightning, small hail, and outflow winds gusting to 55 mph. Drier conditions are expected for the weekend along with hot temperatures. Highs on the Plains will approach 100 degrees. Spotty, near critical fire weather conditions will be possible along the Continental Divide and San Luis Valley over the weekend. Moisture returns to the region Tuesday through Wednesday, with increasing showers and thunderstorms across the region. Initial development is forecast over the Mountains, spreading east into the Plains during the evening hours. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 10/EHR
In the hours before
Local storm report, Jul 24, 3:57 PM MDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
357 PM MDT Thu Jul 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM Rain 7 ESE Texas Creek 38.37N 105.46W
07/24/2025 M0.95 Inch Fremont CO Trained Spotter
Pea sized hail also reported.
&&
mwSpecial weather statement, Jul 24, 4:06 PM MDT, 45 minutes before
Special Weather Statement National Weather Service Pueblo CO 406 PM MDT Thu Jul 24 2025 COZ079-080-086-242230- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Wet Mountains between 6300 and 10000Ft CO- Wet Mountains above 10000 Ft CO- 406 PM MDT Thu Jul 24 2025 ...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL CUSTER AND WEST CENTRAL PUEBLO COUNTIES THROUGH 430 PM MDT...THIS INCLUDES THE OAK RIDGE BURN SCAR. At 405 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles north of Greenhorn Mountain, or 28 miles southwest of Pueblo, moving east at 15 mph. THIS STORM WILL LIKELY TO AFFECT THE OAK RIDGE BURN SCAR. FLASH FLOOD WARNINGS MY BE NEEDED SHORTLY. HAZARD...HEAVY RAIN, Wind gusts up to 40 mph and pea size hail. SOURCE...Radar indicated. IMPACT...HEAVY RAIN WILL BE POSSIBLE OVER THE OAK RIDGE BURN SCAR. Locations impacted include... Beulah and Oak Ridge Burn Scar. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3804 10513 3812 10514 3815 10496 3801 10499 TIME...MOT...LOC 2205Z 266DEG 15KT 3808 10508 MAX HAIL SIZE...0.25 IN MAX WIND GUST...40 MPH Hodanish
Special weather statement, Jul 24, 4:19 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
419 PM MDT Thu Jul 24 2025
COZ088-094-242245-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
419 PM MDT Thu Jul 24 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LAS ANIMAS COUNTY
THROUGH 445 PM MDT...
At 419 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Tyrone, or 27 miles northeast of Trinidad, moving
southeast at 5 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of central Las Animas
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3744 10420 3753 10404 3738 10388 3727 10417
TIME...MOT...LOC 2219Z 331DEG 6KT 3738 10408
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Jul 24, 4:22 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
422 PM MDT Thu Jul 24 2025
COZ081-242245-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
422 PM MDT Thu Jul 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL TELLER COUNTY
THROUGH 445 PM MDT...
At 422 PM MDT, Doppler radar was tracking a strong thunderstorm over
Westcreek, or 27 miles northwest of Colorado Springs, moving
northeast at 5 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of north central
Teller County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3909 10507 3906 10521 3913 10526 3913 10508
TIME...MOT...LOC 2222Z 245DEG 6KT 3912 10516
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HodanishLocal storm report, Jul 24, 4:32 PM MDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
432 PM MDT Thu Jul 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM Rain 3 N Hillside 38.31N 105.61W
07/24/2025 M2.23 Inch Fremont CO Public
Rain gauge north of Hillside, CO.
&&
MGSpecial weather statement, Jul 24, 4:34 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
434 PM MDT Thu Jul 24 2025
COZ079-080-242300-
Wet Mountains between 6300 and 10000Ft CO-
Wet Mountains above 10000 Ft CO-
434 PM MDT Thu Jul 24 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL CUSTER COUNTY
THROUGH 500 PM MDT...INCLUDING TH Oak RIDGE BURN SCAR.
At 432 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles north of Greenhorn Mountain, or 28 miles southwest of Pueblo.
This thunderstorm was nearly stationary. This storm is directly west
of the Oak Ridge Burn scar and was drifting slowly east.
HAZARD...Wind gusts up to 40 mph and pea size hail. Torrential rain
fall will also occur with this storm.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Oak Ridge Burn Scar.
If this storm moves over the burn scar, a flash flood warning will
likely be issued.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3805 10513 3809 10513 3812 10506 3802 10506
TIME...MOT...LOC 2232Z 269DEG 2KT 3807 10507
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HodanishThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:35 PM MDT | Special Weather Statement | PUB | Las Animas | 40 min |
| Jul 24, 12:44 AM MDT | Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 2 more | 20 hr |
| Jul 24, 12:44 PM MDT | Special Weather Statement | PUB | Costilla | 31 min |
| Jul 24, 1:04 PM MDT | Special Weather Statement | PUB | Chaffee | 26 min |
| Jul 24, 1:08 PM MDT | Special Weather Statement | PUB | Fremont | 22 min |
| Jul 24, 1:22 PM MDT | Special Weather Statement | PUB | Huerfano | 23 min |
| Jul 24, 1:46 PM MDT | Special Weather Statement | PUB | Conejos | 29 min |
| Jul 24, 1:52 PM MDT | Special Weather Statement | PUB | Fremont | 23 min |
| Jul 24, 2:10 PM MDT | Special Weather Statement | PUB | Costilla | 35 min |
| Jul 24, 2:21 PM MDT | Special Weather Statement | PUB | Fremont | 24 min |
| Jul 24, 2:27 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
| Jul 24, 2:41 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| Jul 24, 2:52 PM MDT | Flash Flood Warning | PUB | Custer, Fremont, Saguache | 2 hr |
| Jul 24, 3:11 PM MDT | Special Weather Statement | PUB | Chaffee | 34 min |
| Jul 24, 4:06 PM MDT | Special Weather Statement | PUB | Custer | 24 min |
| Jul 24, 4:19 PM MDT | Special Weather Statement | PUB | Las Animas | 26 min |
| Jul 24, 4:22 PM MDT | Special Weather Statement | PUB | Teller | 23 min |
| Jul 24, 4:34 PM MDT | Special Weather Statement | PUB | Custer | 26 min |
| Jul 24, 4:55 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jul 24, 4:57 PM MDT | Special Weather Statement | PUB | Otero | 33 min |
| Jul 24, 5:48 PM MDT | Special Weather Statement | PUB | Pueblo | 42 min |
| Jul 24, 5:54 PM MDT | Special Weather Statement | PUB | Pueblo | 51 min |
Nearby
Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.